What to do in case of an overdose of potency pills?

If a man has taken tablets for potency in a dosage that exceeds the daily norm (sildenafil - 100 mg; vardenafil - 20 mg; tadalafil - 20 mg), then his body can react extremely negatively. There is a risk not only of a severe allergic reaction, but also of serious problems with the cardiovascular system.

Therefore, if a man has taken more than 20 mg of tadalafil (generic Cialis or the original drug) at one time, he should:
• Call his doctor and tell him about the problem;
• Follow the specialist's instructions and watch for changes in his condition;
• Do a gastric lavage;
• In case if the man feels deterioration (heart problems and general malaise) - it is necessary to call an ambulance and wait for the help of specialists;
• If the man feels his condition is worsening (heart problems and general malaise - call for an ambulance and wait for help from specialists; the man should show the doctors who will come to the scene what medicine he took and in what dosage.

After the incident, the man should not buy generic Cialis or other drugs without consulting a cardiologist, internist and urologist. Blood tests and a cardiogram of the heart will probably need to be taken. This is necessary to see how an overdose of Cialis generic has had an effect on the body. In the future, the man should buy Cialis generic and other drugs only with a prescription. « Back To Erectile Dysfunction